Solutions of the classical equation of motion for a spin in electromagnetic fieldsстатья

Информация о цитировании статьи получена из Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 11 апреля 2017 г.

Работа с статьей


[1] Lobanov A. E., Pavlova O. S. Solutions of the classical equation of motion for a spin in electromagnetic fields // Theoretical and Mathematical Physics. — 1999. — Vol. 121, no. 3. — P. 1691–1699. The evolution of a charged particle spin in electromagnetic fields of a special form is investigated based on the Bargmann-Michel-Telegdi equation. For some types of nonhomogeneous fields, an exact analytic form of the dependence of the spin vector on the four-dimensional velocity of the particle is found. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть